Representation of quasianalytic ultradistributions

Soon-Yeong Chung Department of Mathematics, Duksung Women's University Dohan Kim Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332783

Arkiv for Matematik, 31, (1), 51-60, 1991.12
We give the following representation theorem for a class containing quasianalytic ultradistributions and all the non-quasianalytic ultradistributions: Every ultradistribution in this class can be written as $$u = P(\Delta )g(x) + h(x)$$ where$g(x)$is a bounded continuous function,$h(x)$is a bounded real analytic function and$P(d/dt)$is an ultradifferential operator. Also, we show that the boundary value of every heat function with some exponential growth condition determines an ultradistribution in this class. These results generalize the theorem of Matsuzawa [M] for the above class of quasianalytic ultradistributions and partially solve a question of A. Kaneko [Ka]. Our interest lies in the quasianalytic case, although the theorems do not exclude non-quasianalytic classes.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 682 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{soon-yeong1991representation,
  title={Representation of quasianalytic ultradistributions},
  author={Soon-Yeong Chung, and Dohan Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539354103592},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={51-60},
  year={1991},
}
Soon-Yeong Chung, and Dohan Kim. Representation of quasianalytic ultradistributions. 1991. Vol. 31. In Arkiv for Matematik. pp.51-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539354103592.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved